# SDR PG9A2013F00044

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Aircraft time: 11,976 hours, 26,229 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Part number: IFS106B20
- Condition: Chafed
- Location: Instrument Panel
- Part time: 11,976 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED, AFTER DEPARTING, TURNED THE AIR CONDITIONING FAN ON AND WHEN IN CRUISE HE NOTICED A SPARK FALL FROM UNDERNEATH THE INSTRUMENT PANEL NEXT TO THE LT SIDE OF THE INSTRUMENT BULKHEAD (RT ANTI-TORQUE PEDAL AREA).  MADE A LEFT TURN DIRECT TO DEPARTURE AIRPORT.  THEN TURNED THE AIR CONDITIONING FAN OFF AS A PRECAUTIONARY MEASURE AND NOTIFIED MX. MECHANIC INSPECTED AREA AND FOUND POWER WIRE TO THE FAN SWITCH CHAFING, CAUSING THE SPARK.
